Multi-criteria approximation schemes for the resource constrained shortest path problem

Horváth, Markó and Kis, Tamás (2018) Multi-criteria approximation schemes for the resource constrained shortest path problem. OPTIMIZATION LETTERS, 12 (3). pp. 475-483. ISSN 1862-4472 10.1007/s11590-017-1212-z

[img] Text
Horvath_1_3305937_ny.pdf

Download (298kB)
[img] Text
Horvath_475_3305937_z.pdf
Restricted to Registered users only

Download (280kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Jan 2019 12:14
Last Modified: 03 Jan 2019 12:14
URI: http://eprints.sztaki.hu/id/eprint/9512

Update Item Update Item